MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 9-PDA2-06-04
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 6/4mm amplatzer duct occluder ii (adoii) was selected for implant.The ado ii was deployed in the defect and no leakage was observed.While releasing the device, the aorta side of the disc fell out towards the pulmonary artery.The device was retrieved using a 15mm gooseneck snare catheter.A 10/8mm amplatzer duct occluder was successfully deployed and the procedure was completed with no further issues reported.The patient is noted to be stable.
 
Additional Manufacturer Narrative
An event of migration was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction information for d2.Additional information for g4, g7, h2, h10.

Brand Name
AMPLATZER DUCT OCCLUDER II
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key9247915
Report Number2135147-2019-00339
Device Sequence Number19454403
Product Code MAE
UDI-Device Identifier00811806011257
UDI-Public00811806011257
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number9-PDA2-06-04
Device Catalogue Number9-PDA2-06-04
Device Lot Number6699971
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/30/2019
11/10/2020
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/25/2019
12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 YR